# SDR 2008UALA00730

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FASTENER HOLE CRACKED FWD ENTRY DOOR LOWER HINGE CUTOUT, BS 303 STR 13L.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED REPAIR DOUBLER AND FILLERS.
